Advertisement

An Explicit Reciprocity Law Associated to Some Finite Coverings of Algebraic Curves

  • José M. Muñoz Porras
  • Fernando Pablos Romo
  • Francisco J. Plaza Martín
Article
  • 23 Downloads

Abstract

We provide a new reciprocity law associated with finite coverings of algebraic curves. Moreover, we give explicit examples of this new reciprocity law that are not trivial consequences of the Weil reciprocity law over the base curve.

Keywords

Reciprocity law Steinberg symbol Algebraic curve Finite covering 

Mathematics Subject Classification

19F15 (Primary) 14H05 (Secondary) 

References

  1. 1.
    Álvarez Vazquez, A., Muñoz Porras, J.M., Plaza Martín, F.J.: The algebraic formalism of soliton equations over arbitrary base fields. Aportaciones Matemáticas: Taller de Variedades Abelianas y Funciones Theta: Sociedad Matemática Mexicana 13, 3–40 (1998)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Anderson, G.W., Pablos Romo, F.: Simple proofs of classical explicit reciprocity laws on curves using determinant grupoids over an Artinian local ring. Commun. Algebra 32(1), 79–102 (2004)CrossRefzbMATHGoogle Scholar
  3. 3.
    Arbarello, E., de Concini, C., Kac, V.G.: The infinite wedge representation and the reciprocity law for algebraic curves. In: Proceeding of Symposia in pure mathematics, 49, 171–190 (1989)Google Scholar
  4. 4.
    Knudsen, F., Mumford, D.: The projectivity of the moduli space of stable curves I: preliminaries on det and div. Math. Scand. 39, 19–55 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Muñoz Porras, J.M., Pablos Romo, F.: Generalized reciprocity laws. Trans. Am. Math. Soc. 360(7), 3473–3492 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Pablos Romo, F.: On the Tame symbol of an algebraic curve. Commun. Algebra 30(9), 4349–4368 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Pablos Romo, F.: Central extensions, symbols and reciprocity laws on \(\operatorname{GL}(n,\tilde{\cal{F}})\). Pac. J. Math. 234(1), 137–159 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Muñoz Porras, J.M., Plaza Martín, F.J.: Equations of the moduli of pointed curves in the infinite Grassmannian. J. Differ. Geom. 51(3), 431–469 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Tate, J.T.: Residues of differentials on curves. Ann. Sci. Éc. Norm. Sup., 4a série 1, 149–159 (1968)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Witten, E.: Quantum field theory, Grassmannians and algebraic curves. Commun. Math. Phys. 113, 529–600 (1988)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departamento de Matemáticas and IUFFYMUniversidad de SalamancaSalamancaSpain

Personalised recommendations